MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® GOODWIN SOUND; DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® GOODWIN SOUND; DILATION CATHETER
Model Number 042824
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the customer received a partial order of quite a few goodwin sound replacements as it consistently had issues with rust and discoloration in the lumen.Also stated that upon receiving the new replacements, they were inspected with a borescope and discoloration was noted prior to any reprocessing.Per notification from investigator on (b)(6) 2022 based on sample returned, it was reported that the dilation catheters were corroded.
 
Event or Problem Description
It was reported that the customer received a partial order of quite a few goodwin sound replacements as it consistently had issues with rust and discoloration in the lumen.Also stated that upon receiving the new replacements, they were inspected with a borescope and discoloration was noted prior to any reprocessing.Per notification from investigator on 04feb2022 based on sample returned, the additional records were created based on the material numbers of the samples received.The returned material numbers were (042814), (042816), (042820), (042824), (042826) and (042828).
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device did not fail to meet relevant specifications.As the product was not used on a patient it was not used for diagnostic or treatment purposes.The product had not caused the reported failure.No root cause could be found because the reported event was unconfirmed.The dhr review could not be performed without a lot number.As the reported event is unconfirmed a labeling review is not required.The actual/suspected device was evaluated.

Brand Name
BARD® GOODWIN SOUND
Common Device Name
DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key13635912
Report Number1018233-2022-00952
Device Sequence Number20102725
Product Code FBX
UDI-Device Identifier00801741047282
UDI-Public(01)00801741047282
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number042824
Device Catalogue Number042824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by Manufacturer04/20/2022
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date05/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown